Czechoslovak Mathematical Journal, Vol. 53, No. 4, pp. 1001-1007, 2003

Annihilators in BCK-algebras

Radomir Halas

Department of Algebra and Geometry, Palacky University, Tomkova 40, 779 00 Olomouc, Czech republic, e-mail: halas@aix.upol.cz

Abstract: We introduce the concepts of an annihilator and a relative annihilator of a given subset of a BCK-algebra $\Cal A$. We prove that annihilators of deductive systems of BCK-algebras are again deductive systems and moreover pseudocomplements in the lattice $\Cal D (A)$ of all deductive systems on $\Cal A$. Moreover, relative annihilators of $C\in\Cal D (A)$ with respect to $B \in\Cal D (A)$ are introduced and serve as relative pseudocomplements of $C$ w.r.t. $B$ in $\Cal D (A)$.

Keywords: BCK-algebra, deductive system, annihilator, pseudocomplement

Classification (MSC 2000): 08A99, 03B60


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]